IGB

Connexion

(Article of periodic en Espagnol - 1984)

Document title

Distribucion probabilistica de la precipitacion anual en Cataluna (Distribution probabiliste des précipitations annuelles en Catalogne)

Authors(s) and Affiliation(s)

RASO NADAL J. M. ; CLAVERO PARICIO P. ; MARTIN VIDE J. ;

Source

Article of periodic

published at : Revista de geografía / ISSN 0048-7708

Editor : Universidad de Barcelona, Barcelona - ESPAGNE (1967- 2008)

Millesime : 1984, vol. 18 [pp. 47-68]

Bibliographic references : 6 réf.

Language

Espagnol

Localisation

Instituto geologico y minero de Espana

Refdoc record number (ud4) : 12063544 : Permanent link - XML version
Powered by Pxxo